Journal of the
Korean Mathematical Society

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008

Ahead of Print Articles

HOME VIEW ARTICLES Ahead of Print Articles
The following are papers that have received final approval and are awaiting to be published. They are listed in the order of their initial submission date.
Papers are published in the order of their initial submission date and will be made available under “Current Issue” once scheduled to be included in a print issue.

Note: Please understand the below list is not in the exact publishing order of the papers as the list does not include papers under internal reviewing process nor those that have not been galley proofed by the authors.

Final published versions of all papers are available under “All Issues” and also under “Current Issue” for papers included in the current issue.

* Paper information have been automatically generated from the information submitted by authors in the online submission system.
  • Published online June 9, 2022

    New Congruences For $\ell$-Regular Overpartitions

    Ankita Jindal and Nabin K. Meher

    Abstract : For a positive integer $\ell,$ $\overline{A}_{\ell}(n)$ denotes the number of overpartitions of $n$ into parts not divisible by $\ell.$ In this article, we find certain Ramanujan-type congruences for $\overline{A}_{ r \ell}(n),$ when $r\in\{8, 9\}$ and we deduce infinite families of congruences for them. Furthermore, we also obtain Ramanujan-type congruences for $\overline{A}_{ 13}(n)$ by using an algorithm developed by Radu and Sellers \cite{Radu2011}.

  • Published online June 3, 2022

    Spectral decomposition for homeomorphisms on non-metrizable totally disconnected spaces

    Jumi Oh

    Abstract : We introduce the notions of symbolic expansivity and symbolic shadowing for homeomorphisms on non-metrizable compact spaces which are generalizations of expansivity and shadowing, respectively, for metric spaces. The main result is to generalize the Smale's spectral decomposition theorem to symbolically expansive homeomorphisms with symbolic shadowing on non-metrizable compact Hausdorff totally disconnected spaces.

Current Issue

July, 2022
Vol.59 No.4

Current Issue

Most Downloaded